# SDR 2003F00222

- Difficulty date: February 5, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Nr 2 Eng Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BIL - FLT 2565 - NR 2 ENGINE OIL TEMP WAS HIGH DURING CLIMB-OUT.  CREW RETUREND TO STATION.  INDICATION SYSTEM MALFUNCTION.  REPLACED TEMP PROBE DUE TO SUSPECTED OIL INFILTRATION FROM CANNON PLUG SIDE, REPAIRED OIL TEMP BULB CANNON PLUG, AND REPLACED VERNATHERM VALVE.  OIL SAMPLE WAS TAKEN, OIL WAS CHECKED FOR BURNING OR BURNED ODOR, NONE WAS NOTED.  HALF HOUR GROUND RUN WAS PERFORMED, FOLLOWED BY A TEST FLIGHT.  NO FURTHER DISCREPANCIES WERE NOTED.  (M)
